# SDR YENA20130216044

- Difficulty date: February 16, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 10,909 hours, 6,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6433 JFK-BNA, ON HEAVY MAINTENANCE CHECK FOUND AFT SERVICE DOOR UPPER EMERGENCY LIGHT INOP.  TROUBLESHOT AND FOUND CONNECTOR GL8-L1 LOOSE ON AFT RIGHT SERVICE DOOR EMERGENCY EXIT.  RE-SECURED TO LIGHT ASSEMBLY AND OPS CHECK GOOD IAW EMB E190 AMM 33-50-11 AND 33-50-00.
